# SDR AALA20030248

- Difficulty date: February 26, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT 20AB-23AB WILL NOT TEST.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT 21AB. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
